Pacific Journal of Mathematics

Phragmén-Lindelöf type theorems for a system of nonhomogeneous equations.

Kuang Ho Chen

Article information

Source
Pacific J. Math., Volume 52, Number 1 (1974), 17-28.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102912208

Mathematical Reviews number (MathSciNet)
MR0387825

Zentralblatt MATH identifier
0285.35048

Subjects
Primary: 35L40: First-order hyperbolic systems

Citation

Chen, Kuang Ho. Phragmén-Lindelöf type theorems for a system of nonhomogeneous equations. Pacific J. Math. 52 (1974), no. 1, 17--28. https://projecteuclid.org/euclid.pjm/1102912208


Export citation

References

  • [1] K.-H. Chen, Symmetrizationof distributionsand its application, Trans. Amer. Math. Soc, 162 (1972),455-471.
  • [2] K.-H. Chen, Symmetrizationof distributionsand its application II: Liouvilletype problem in convolution equations, Trans. Amer. Math. Soc, 171 (1972),
  • [3] K.-H. Chen,A uniqueness theorem for convolution equations in Lp(Rn)spaces, (to appear in SIAM J. Math. Analy.).
  • [4] A. Friedman, Generalized Functions and Partial Differential Equations, Prentice- Hall, Inc., New Jersey, 1963.
  • [5] I. M. GeFfand and G. E. Shilov, Generalized functions,Vol. 3, Theory of dif- ferentialequations, Academic Press, N. Y. and London, 1967.
  • [6] G. E. Shilov, On a theorem of Phragmen-Lindelftype for a system of partial differentialequations, Trudy Moskov. Mat. Obsc, 5 (1956), 353-366.